MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER PERCUTANEOUS
Model Number IPN038304
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: the catheter was inserted into a 3-month old patient's right groin on (b)(6) 2021 and secured by suture through the securement wings.On (b)(6) 2021 it was found that one of the securement wings was broken and the catheter "slipped out".No fluids were infusing at the time.No patient harm or complication reported.A new catheter was inserted.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one 2-lumen catheter for evaluation.Visual examination revealed one suture wing on the juncture hub was torn.The separation points were rough and jagged which is consistent with undue force being applied to the line.A device history record review was performed with no relevant findings.The ifu provided with this kit instructs the user, "use triangular juncture hub with side wings as primary suture site.Use catheter clamp and fastener as a secondary suture site as necessary." the customer report of a catheter migration was confirmed by complaint investigation of the returned sample.Based on the sample received and the fact that the incident occurred during use, unintentional user error likely caused or contributed to this event.Teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description
The complaint is reported as: the catheter was inserted into a (b)(6) old patient's right groin on (b)(6) 2021 and secured by suture through the securement wings.On (b)(6) 2021 it was found that one of the securement wings was broken and the catheter "slipped out".No fluids were infusing at the time.No patient harm or complication reported.A new catheter was inserted.The patient's condition is reported as fine.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11697243
Report Number3006425876-2021-00364
Device Sequence Number3499810
Product Code DQY
UDI-Device Identifier10801902139044
UDI-Public10801902139044
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2023
Device Model NumberIPN038304
Device Catalogue NumberCS-14402
Device Lot Number71F18K1635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 MO